# SDR ASAA2017090721838

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 33,407 hours, 9,942 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FWD LINK BELOW PRSOV WORN.  ACFT GROUNDED.  REPLACED THE FWD LINK IAW PBM 71-00-02.
